# SDR QMLA2016100116113

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 4,010 hours, 14,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, REAR CREWMEMBER REPORTED A STRONG ODOR OF BURNING PLASTIC,  WHICH SUBSEQUENTLY TRAVELLED TO THE COCKPIT.  FLIGHT WAS ABORTED AND RETURNED WITHOUT INCIDENT TO DEPARTURE.  INSPECTED  THE FWD AND MID BELOW PANELS, AND EQUIPMENT SHELF. FOUND NO EVIDENCE OF ANY BURNED WIRES OR PLASTIC. RAN AIRCRAFT FOR 10 MIN AT POWER COULD NOT DUPLICATE THE ODOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
